Alert archive / Idaho / Wind Advisories in 2012
Wind Advisory 4, NWS Boise, ID
NWS Boise, ID issued this wind advisory at Feb 25, 2012, 2:17 AM PST for Harney County, Malheur County, Oregon; 7 counties in Idaho. It took effect at Feb 25, 2012, 4:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2012, 2:17 AM PST (10:17 UTC)
- In effect from
- Feb 25, 2012, 4:00 AM PST
- Expired
- Feb 25, 2012, 4:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Boise, ID
Counties Ada County, ID, Canyon County, ID, Elmore County, ID, Gem County, ID, Owyhee County, ID, Payette County, ID, Washington County, ID, Harney County, OR, Malheur County, OR
The radar
The Boise radar (KCBX), 45 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 10.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2439 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
106 WWUS75 KBOI 251017 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 317 AM MST SAT FEB 25 2012 ...COLD FRONT AND STRONG WINDS TODAY... .A COLD FRONT WILL MOVE RAPIDLY EASTWARD ACROSS SOUTHERN IDAHO TODAY PRODUCING STRONG WEST WINDS. WINDS WILL EASE SLIGHTLY BEHIND THE FRONT THEN INCREASE AGAIN LATER TODAY AS STRONGER WEST WINDS ALOFT MIX DOWN TO THE SURFACE. IDZ012-014-029-ORZ063-064-252245- /O.CAN.KBOI.WI.Y.0003.000000T0000Z-120226T0000Z/ /O.NEW.KBOI.WI.Y.0004.120225T1200Z-120226T0000Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-OWYHEE MOUNTAINS- MALHEUR COUNTY-LOWER TREASURE VALLEY OR- 317 AM MST SAT FEB 25 2012 /217 AM PST SAT FEB 25 2012/ ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY FOR THE TREASURE VALLEY OF OREGON AND IDAHO...OWYHEE MOUNTAINS...AND MALHEUR COUNTY...WHICH IS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 50 MPH ALONG AND BEHIND A COLD FRONT. * TIMING...UNTIL 5 PM MST /4 PM PST/ TODAY. * IMPACTS...CROSSWINDS WILL CAUSE A TRAVEL HAZARD ON NORTH-SOUTH ROADS. LOOSE PROPERTY MAY BE BLOWN ABOUT. SMALL BRANCHES MAY BREAK OFF TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ061-252245- /O.UPG.KBOI.WI.Y.0003.000000T0000Z-120226T0000Z/ /O.NEW.KBOI.HW.W.0002.120225T1800Z-120226T0000Z/ /O.NEW.KBOI.WI.Y.0004.120225T1200Z-120225T1800Z/ HARNEY COUNTY- 217 AM PST SAT FEB 25 2012 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A HIGH WIND WARNING FOR HARNEY COUNTY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 50 MPH THIS MORNING... INCREASING TO SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH THIS AFTERNOON. * TIMING...UNTIL 4 PM PST THIS AFTERNOON. * IMPACTS...CROSSWINDS WILL CAUSE A TRAVEL HAZARD ON NORTH-SOUTH ROADS. POSSIBLE PROPERTY DAMAGE. BRANCHES MAY BREAK OFF TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-016-030-252245- /O.UPG.KBOI.WI.Y.0003.000000T0000Z-120226T0000Z/ /O.NEW.KBOI.HW.W.0002.120225T1200Z-120226T0000Z/ SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 317 AM MST SAT FEB 25 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A HIGH WIND WARNING FOR THE WESTERN MAGIC VALLEY...SOUTHERN TWIN FALLS COUNTY...AND THE SOUTHWEST IDAHO HIGHLANDS...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST 35 TO 45 MPH WITH GUSTS TO 60 MPH ALONG AND BEHIND A COLD FRONT. * TIMING...THE COLD FRONT AND ACCOMPANYING WINDS WILL MOVE ACROSS THE WARNING AREA THIS MORNING. STRONG WEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON. * IMPACTS...CROSSWINDS WILL CAUSE A TRAVEL HAZARD ON NORTH-SOUTH ROADS. POSSIBLE PROPERTY DAMAGE. BRANCHES MAY BREAK OFF TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
2 follow-up statements
294 WWUS75 KBOI 251742 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1042 AM MST SAT FEB 25 2012 ORZ061-260000- /O.EXP.KBOI.WI.Y.0004.000000T0000Z-120225T1800Z/ /O.CON.KBOI.HW.W.0002.120225T1800Z-120226T0000Z/ HARNEY COUNTY- 942 AM PST SAT FEB 25 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FOR HARNEY COUNTY UNTIL 4 PM PST THIS AFTERNOON. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...UNTIL 4 PM PST THIS AFTERNOON. * IMPACTS...CROSSWINDS WILL CAUSE A TRAVEL HAZARD ON NORTH-SOUTH ROADS. POSSIBLE PROPERTY DAMAGE. BRANCHES MAY BREAK OFF TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ015-016-030-260000- /O.CON.KBOI.HW.W.0002.000000T0000Z-120226T0000Z/ SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 1042 AM MST SAT FEB 25 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FOR THE SOUTHWEST HIGHLANDS...WESTERN MAGIC VALLEY...AND SOUTHERN TWIN FALLS COUNTY UNTIL 5 PM MST THIS AFTERNOON. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...STRONG WEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON. * IMPACTS...CROSSWINDS WILL CAUSE A TRAVEL HAZARD ON NORTH-SOUTH ROADS. POSSIBLE PROPERTY DAMAGE. BRANCHES MAY BREAK OFF TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ012-014-029-ORZ063-064-260000- /O.CON.KBOI.WI.Y.0004.000000T0000Z-120226T0000Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-OWYHEE MOUNTAINS- MALHEUR COUNTY-LOWER TREASURE VALLEY OR- 1042 AM MST SAT FEB 25 2012 /942 AM PST SAT FEB 25 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FOR THE TREASURE VALLEY...OWYHEE MOUNTAINS...AND MALHEUR COUNTY UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...UNTIL 5 PM MST /4 PM PST/ TODAY. * IMPACTS...CROSSWINDS WILL CAUSE A TRAVEL HAZARD ON NORTH-SOUTH ROADS. LOOSE PROPERTY MAY BE BLOWN ABOUT. SMALL BRANCHES MAY BREAK OFF TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
078 WWUS75 KBOI 252355 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 455 PM MST SAT FEB 25 2012 ...LOCALLY VERY WINDY CONDITIONS WILL DIMINISH BY MIDNIGHT... .VERY WINDY CONDITIONS WITH GUSTS TO 45 MPH IN SOUTH CENTRAL IDAHO EAST OF BOISE THROUGH 6 PM WILL DROP OFF TO 15 TO 25 MPH BY MIDNIGHT AS A COLD FRONT CONTINUES TO PULL AWAY FROM THE REGION. WINDS IN SOUTHEAST OREGON AND THE REST OF SOUTHWEST IDAHO WILL ALSO DIMINISH THROUGH THE EVENING HOURS. IDZ015-016-030-260100- /O.EXP.KBOI.HW.W.0002.000000T0000Z-120226T0000Z/ SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- SOUTHERN TWIN FALLS COUNTY- 455 PM MST SAT FEB 25 2012 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON ACROSS SOUTH CENTRAL IDAHO... THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR THE SOUTHWEST HIGHLANDS...WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. EXPECT WEST WINDS OF 30 TO 45 MPH THROUGH 6 PM. BY MIDNIGHT WINDS WILL SLACKEN TO 15 TO 20 MPH ACROSS SOUTH CENTRAL IDAHO. $$ ORZ061-260100- /O.EXP.KBOI.HW.W.0002.000000T0000Z-120226T0000Z/ HARNEY COUNTY- 355 PM PST SAT FEB 25 2012 ...HIGH WIND WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON ACROSS HARNEY COUNTY... THE HIGH WIND WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON ACROSS HARNEY COUNTY. EXPECT WEST WINDS OF 30 TO 45 MPH THROUGH 5 PM PST. BY MIDNIGHT PST WINDS WILL SLACKEN TO SOUTHWEST AROUND 10 MPH ACROSS HARNEY COUNTY. $$ IDZ012-014-029-ORZ063-064-260100- /O.EXP.KBOI.WI.Y.0004.000000T0000Z-120226T0000Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-OWYHEE MOUNTAINS- MALHEUR COUNTY-LOWER TREASURE VALLEY OR- 455 PM MST SAT FEB 25 2012 /355 PM PST SAT FEB 25 2012/ ...WIND ADVISORY WILL EXPIRE AT 5 PM MST /4 PM PST/ THIS AFTERNOON FOR THE TREASURE VALLEY OWYHEE MOUNTAINS AND MALHEUR COUNTY... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST /4 PM PST/ THIS AFTERNOON FOR THE TREASURE VALLEY...OWYHEE MOUNTAINS AND MALHEUR COUNTY. EXPECT WEST WINDS OF 25 TO 35 MPH THROUGH THE EARLY EVENING TO SLACKEN TO 10 TO 15 MPH BY MIDNIGHT MST OR 11 PM PST ACROSS THE TREASURE VALLEY...OWYHEE MOUNTAINS AND MALHEUR COUNTY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Feb 24, 7:45 PM PST, 6 hours 32 minutes earlier.
Area forecast discussion, Feb 24, 7:45 PM PST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
845 PM MST FRI FEB 24 2012
.DISCUSSION...NEXT COLD FRONT APPROACHING FROM THE WEST WITH A
SLIGHTLY FASTER MOVEMENT ACCORDING TO THE LATEST 00Z MODEL
RUNS...SATELLITE AND RADAR. THIS APPEARS TO BE CONFIRMED AS A NORTH
SOUTH LINE OF SHOWERS IS ALMOST INTO CENTRAL OREGON. AHEAD OF THE
FRONT...GUSTY SOUTHEAST WINDS WILL PREVAIL UNTIL FROPA WHICH LOOKS
TO BE BETWEEN 09Z AND 12Z AT BOISE. AT THAT TIME SURFACE WINDS WILL
SHIFT TO THE WEST AND GUST 25 TO 40 MPH WITH HIGHER GUSTS FOR A
COUPLE HOURS BEFORE SLACKENING...THEN INCREASE AGAIN DURING
SATURDAY. A WIND ADVISORY REMAINS IN EFFECT FOR ALL ZONES EXCEPT FOR
THE NORTHERN MOUNTAINS. ADVISORY GOES INTO EFFECT AT 11PM MST/10PM
PST AT WHICH TIME THE COLD FRONT WILL BE ENTERING THE WESTERN EDGE
OF THE FORECAST AREA IN HARNEY COUNTY OREGON. NOT EXPECTING TO SEE
MUCH IN THE WAY OF SHOWERS OVER SOUTHERN ZONES FROM THIS
SYSTEM...BUT MOUNTAIN LOCATIONS WILL DO BETTER WITH SEVERAL INCHES
OF SNOW TONIGHT THROUGH SATURDAY. FRONT WILL USHER IN MUCH COLDER
AIR ON GUSTY WEST WINDS RETURNING THE AREA TO A BELOW NORMAL
TEMPERATURE REGIME. CURRENT FORECAST IS ON TRACK. NO UPDATES AT THIS
TIME.
&&
.AVIATION...VFR CONDITIONS UNDER MOSTLY CLEAR SKIES THIS EVENING.
THE COLD FRONTAL PASSAGE SATURDAY MORNING WILL BRING A WIND SHIFT
AND PERIOD OF GUSTY WINDS WITH SPEEDS OF 40 TO 45KTS. SNOW BEHIND
THE FRONT WILL PRODUCE IFR CONDITIONS OVER THE WEST CENTRAL AND
BOISE MTNS OBSCURING TERRAIN INTO EARLY SATURDAY AFTERNOON. GUSTY
WINDS CONTINUE OVER THE SNAKE RIVER PLAIN THROUGH THE AFTERNOON WITH
WINDS ALOFT TO 40 KTS AT 10K FEET MSL.
&&
.PREV DISCUSSION...TONIGHT THROUGH SUNDAY...A FAST-MOVING COLD FRONT
WILL BE ACCOMPANIED BY AT LEAST A BRIEF PERIOD OF GUSTY POST-FRONTAL
WINDS AS IT CROSSES SE OREGON LATE TONIGHT AND SE IDAHO EARLY
SATURDAY. HENCE...THE WIND ADVISORY WILL REMAIN IN EFFECT BUT HAVE
MOVED UP THE START TIME TO 06Z TONIGHT. THE BULK OF THE MOISTURE AND
ACCOMPANY SNOW SHOWER ACTIVITY WILL BE CONFINED TO HIGHER ELEVATIONS
WITH 2-4 INCHES OF SNOW EXPECTED IN THE VALLEYS OF THE BOISE/WEST
CENTRAL MTNS FROM LATE TONIGHT THROUGH SATURDAY. EXPECT THE WINDS
AND SNOW SHOWERS TO DIMINISH SATURDAY EVENING AS A DRIER NORTHWEST
FLOW DEVELOPS. CHANCE OF SNOW SHOWERS ACROSS NORTHERN AREAS ON
SUNDAY AS THE NEXT TROUGH DIGS SOUTHWARD FROM BRITISH COLUMBIA AND
INTO WASHINGTON AND OREGON. TEMPERATURES WILL RUN 5-10 DEGREES BELOW
NORMAL THROUGH THE WEEKEND.
LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...COOL AND PROGRESSIVE
PATTERN PERSISTS THROUGH THE EXTENDED PERIOD. A WEAK SYSTEM ON
MONDAY WILL REINFORCE THE COOL AIR MASS IN PLACE...KEEPING
TEMPERATURES BELOW NORMAL. PRECIPITATION WITH THIS SYSTEM WILL BE
FOCUSED OVER THE MTNS...THOUGH THE DEVELOPMENT OF A SURFACE LOW OVER
UT ON MONDAY COULD SET UP A BAND OF SNOW ACROSS THE WESTERN MAGIC
VALLEY. HAVE INCREASED THE POP...QPF AND SNOW AMOUNT TO REFLECT THIS
POTENTIAL THOUGH UNCERTAINTY REMAINS ON THE PLACEMENT OF THE SURFACE
LOW. ANOTHER SYSTEM IS PROGGED TO MOVE THROUGH THE PAC NW ON
WEDNESDAY WITH VALLEY RAIN/SNOW AND MTN SNOW. TEMPERATURES ARE 5-10F
DEGREES BELOW NORMAL THROUGH THE PERIOD.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY FROM 11 P THIS EVENING TO 5 PM MST SATURDAY
IDZ012-014>016-029-030.
OR...WIND ADVISORY FROM 11 PM MST /10 PM PST/ THIS EVENING TO 5 PM
MST /4 PM PST/ SATURDAY ORZ061-063-064.
&&
WEATHER.GOV/BOISE
DISCUSSION...GS
PREV DISCUSSION...BW
LONG TERM....DG/WH
AVIATION.....JDSHazardous weather outlook, Feb 24, 1:44 PM PST, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 244 PM MST FRI FEB 24 2012 IDZ012-014>016-029-030-ORZ061-063-064-251300- LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-OWYHEE MOUNTAINS- SOUTHERN TWIN FALLS COUNTY-HARNEY COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 244 PM MST FRI FEB 24 2012 /144 PM PST FRI FEB 24 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO AND SOUTHEAST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL MOVE RAPIDLY THROUGH EASTERN OREGON LATE TONIGHT AND PRODUCE VERY WINDY WEATHER. EXPECT NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ALONG AND BEHIND THE FAST- MOVING COLD FRONT. REFER TO THE WIND ADVISORY FOR MORE SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY VERY WINDY CONDITIONS WILL CONTINUE AS THE FRONT TRANSITIONS ACROSS EASTERN OREGON AND SOUTHWEST IDAHO SATURDAY. REFER TO THE WIND ADVISORY FOR MORE SPECIFIC INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER VIA ESTABLISHED PROCEDURES. IDZ011-013-028-033-ORZ062-251300- WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE- UPPER WEISER RIVER-BAKER COUNTY- 244 PM MST FRI FEB 24 2012 /144 PM PST FRI FEB 24 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND NORTHEAST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 2:17 AM PST | High Wind Warning | BOI | Harney | 14 hr |
Nearby
Wind Advisories in Idaho, 2012Wind Advisories in Oregon, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.